Differential and Integral Equations

Existence results for some nonlinear parabolic equations with nonregular data

Andrea Dall'Aglio and Luigi Orsina

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 6 (1992), 1335-1354.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370875550

Mathematical Reviews number (MathSciNet)
MR1184029

Zentralblatt MATH identifier
0807.35067

Subjects
Primary: 35K60: Nonlinear initial value problems for linear parabolic equations
Secondary: 35R05: Partial differential equations with discontinuous coefficients or data

Citation

Dall'Aglio, Andrea; Orsina, Luigi. Existence results for some nonlinear parabolic equations with nonregular data. Differential Integral Equations 5 (1992), no. 6, 1335--1354. https://projecteuclid.org/euclid.die/1370875550


Export citation